# SDR REXA201000176

- Difficulty date: October 3, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,404 hours, 15,346 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLANGE AT FS 529.00 RBL 27.00 HAS MISS-DRILLED/ DOUBLE DRILLED HOLES THROUGH THE PRESSURE FLOOR AND FLOORBEAM FLANGE INBOARD FLANGE.  THE HOLE IS 0.35" (EDGE TO EDGE ) X 0.2.  COMPLIED WITH BSC EO 601R-53-19683.
